Hokkaido Mathematical Journal

No.1

SAITO Kichi-Suke, MITANI Ken-Ichi, KOMURO Naoto,
A note on extreme norms on $\mathbb R$2
Hokkaido Mathematical Journal, 42 (2013) pp.1-9
DEPNER Daniel, GARCKE Harald,
Linearized stability analysis of surface diffusion for hypersurfaces with triple lines
Hokkaido Mathematical Journal, 42 (2013) pp.11-52
HAMAGUCHI Naoki, NAKAJIMA Atsushi,
On generalizations of separable polynomials over rings
Hokkaido Mathematical Journal, 42 (2013) pp.53-68
MATSUMOTO Shigenori,
A characterization of the standard Reeb flow
Hokkaido Mathematical Journal, 42 (2013) pp.69-80
KUBO Hideo, KUBOTA Kôji,
Generalized wave operators for a system of semilinear wave equations in three space dimensions
Hokkaido Mathematical Journal, 42 (2013) pp.81-111
KOBAYASHI Teppei,
Takeshita's examples for Leray's Inequality
Hokkaido Mathematical Journal, 42 (2013) pp.113-120
KAJISA Tomonori,
On the existence of local frames of CR vector bundles
Hokkaido Mathematical Journal, 42 (2013) pp.121-130
HO Kwok-Pun,
Atomic decompositions of weighted Hardy-Morrey spaces
Hokkaido Mathematical Journal, 42 (2013) pp.131-157